# SDR REXA2022011400010

- Difficulty date: January 6, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 20,133 hours, 16,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280 Bl0-Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 FLOOR BEAM IS CORRODED BETWEEN LBL9-BL0.  MEASURING 3.5" X 1.25" X .062" DEEP.  THIS IS BEYOND SRM LIMITS. - REMOVE AND REPLACE FLOOR BEAM.  THIS WAS FOUND WHILE COMPLETING TASK CARD 900-53-130-300.
